# SDR DALA2016030201575

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PAN BETWEEN BEAM 3 AND BEAM 4 AT FWD SERVICE DOOR (R1).  DOUBLER AND SHIMS WERE FABRICATED AND PAN WAS REPAIRED IAW SRM 52-03D, FIG 3.
